Open Access
August, 1985 On an Inequality of Chernoff
Chris A. J. Klaassen
Ann. Probab. 13(3): 966-974 (August, 1985). DOI: 10.1214/aop/1176992917


An inequality due to Chernoff is generalized and a related Cramer-Rao type of inequality is studied.


Download Citation

Chris A. J. Klaassen. "On an Inequality of Chernoff." Ann. Probab. 13 (3) 966 - 974, August, 1985.


Published: August, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0576.60015
MathSciNet: MR799431
Digital Object Identifier: 10.1214/aop/1176992917

Primary: 60E15
Secondary: 26D10

Keywords: Cauchy-Schwarz inequality , Cramer-Rao inequality , Inequality of Chernoff

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 3 • August, 1985
Back to Top